MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006000
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3.Manufacturer email: (b)(4).
 
Event or Problem Description
It was reported that error 67 occurred prior to the ureteroscopic lithotripsy (ursl) stone removal procedure starting.Two different fibers were attempted to be used with the console.However, the procedure was then cancelled due to the error received stating the fiber expired.The customer would not provide information regarding whether there were any patient complications or whether the patient was sedated.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse checked the console and verified the laser, debris shield and fibers.The fse found that the fiber had exceeded the available number of usages.The console was in working condition.It is probable that the reported event was caused by the fibers being expired.Based on the information available, the complaint is assigned the conclusion code of no problem detected because there was no damage or malfunction identified.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17746422
Report Number2124215-2023-49947
Device Sequence Number12175859
Product Code GEX
UDI-Device Identifier07290109140544
UDI-Public07290109140544
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006000
Device Catalogue NumberGA-0006000
Device Lot Number0000000544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown